Alert archive / Illinois / Wind Advisories in 2025
Wind Advisory 4, NWS Quad Cities, IA
NWS Quad Cities, IA issued this wind advisory at Mar 15, 2025, 2:43 AM CDT for 6 counties in Illinois. It took effect at Mar 15, 2025, 5:00 AM CDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Mar 15, 2025, 2:43 AM CDT (07:43 UTC)
- In effect from
- Mar 15, 2025, 5:00 AM CDT
- Expired
- Mar 15, 2025, 4:00 PM CDT
- In force
- 11 hr
- Issued by
- NWS Quad Cities, IA
Counties Bureau County, IL, Carroll County, IL, Henry County, IL, Putnam County, IL, Stephenson County, IL, Whiteside County, IL
The radar
The Quad Cities radar (KDVN), 70 km from the middle of the area, began a volume at 07:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 7.7 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 311 J/kg
- Mixed-layer CIN
- -249 J/kg
- Mixed-layer LCL
- 2519 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 293 m²/s²
- 0-3 km storm-relative helicity
- 345 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
102 WWUS73 KDVN 150743 NPWDVN URGENT - WEATHER MESSAGE National Weather Service Quad Cities IA IL 243 AM CDT Sat Mar 15 2025 ILZ002-007-009-016>018-151545- /O.NEW.KDVN.WI.Y.0004.250315T1000Z-250315T2100Z/ Stephenson-Carroll-Whiteside-Henry IL-Bureau-Putnam- Including the cities of Hennepin, Mount Carroll, Sterling, Geneseo, Princeton, and Freeport 243 AM CDT Sat Mar 15 2025 ...WIND ADVISORY IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * WHAT...Southwest winds 25 to 35 mph with gusts up to 45 mph expected. * WHERE...Bureau, Putnam, Carroll, Henry IL, Stephenson, and Whiteside Counties. * WHEN...Until 4 PM CDT this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ McClure
2 follow-up statements
100 WWUS73 KDVN 151614 NPWDVN URGENT - WEATHER MESSAGE National Weather Service Quad Cities IA IL 1114 AM CDT Sat Mar 15 2025 ILZ002-007-009-016>018-152100- /O.CON.KDVN.WI.Y.0004.000000T0000Z-250315T2100Z/ Stephenson-Carroll-Whiteside-Henry IL-Bureau-Putnam- Including the cities of Mount Carroll, Freeport, Princeton, Sterling, Hennepin, and Geneseo 1114 AM CDT Sat Mar 15 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * WHAT...Southwest winds 25 to 35 mph with gusts up to 45 mph expected. * WHERE...Bureau, Putnam, Carroll, Henry IL, Stephenson, and Whiteside Counties. * WHEN...Until 4 PM CDT this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ Uttech
598 WWUS73 KDVN 152101 NPWDVN URGENT - WEATHER MESSAGE National Weather Service Quad Cities IA IL 401 PM CDT Sat Mar 15 2025 ILZ002-007-009-016>018-152215- /O.EXP.KDVN.WI.Y.0004.000000T0000Z-250315T2100Z/ Stephenson-Carroll-Whiteside-Henry IL-Bureau-Putnam- Including the cities of Princeton, Geneseo, Freeport, Hennepin, Mount Carroll, and Sterling 401 PM CDT Sat Mar 15 2025 ...WIND ADVISORY HAS EXPIRED... Winds have largely subsided below criteria, so the Wind Advisory has been allowed to expire. $$ 12
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this wind advisory went out at Mar 15, 12:01 AM CDT, 2 hours 42 minutes earlier. Its key messages:
- Strong southeast winds continue this afternoon before a line of severe thunderstorms sweeps through the local area from southwest to northeast this evening
- We continue to be under an Enhanced to Moderate Risk (levels 3/4 out of 5) for severe weather, mainly for this evening, with damaging straight-line winds of up to 80+ MPH and embedded tornadoes being the main threats
- A Red Flag Warning remains in effect between 1 PM and 8 PM today (through 10 PM tonight for northwest IL), along with a Wind Advisory from 1 PM this afternoon through 1 AM Saturday area-wide, with peak gusts up to 50 MPH possible
- Strong winds are possible again late tonight and Saturday
- Blustery and cooler Sunday, warming back up for Monday and Tuesday
Area forecast discussion, Mar 15, 12:01 AM CDT, 2 hours 42 minutes before
Area Forecast Discussion National Weather Service Quad Cities IA IL 1201 AM CDT Sat Mar 15 2025 ...Updated for 06z Aviation... .KEY MESSAGES... - Strong southeast winds continue this afternoon before a line of severe thunderstorms sweeps through the local area from southwest to northeast this evening - We continue to be under an Enhanced to Moderate Risk (levels 3/4 out of 5) for severe weather, mainly for this evening, with damaging straight-line winds of up to 80+ MPH and embedded tornadoes being the main threats - A Red Flag Warning remains in effect between 1 PM and 8 PM today (through 10 PM tonight for northwest IL), along with a Wind Advisory from 1 PM this afternoon through 1 AM Saturday area-wide, with peak gusts up to 50 MPH possible - Strong winds are possible again late tonight and Saturday - Blustery and cooler Sunday, warming back up for Monday and Tuesday && .SHORT TERM /THROUGH SATURDAY/... Issued at 240 PM CDT Fri Mar 14 2025 Today is the day of our well-advertised (and first of the year) severe weather event, along with strong winds ahead of a line of severe storms that's expected to move through the area this evening. This will all be supported by an approaching, deep area of low pressure, currently situated along the northern KS/southern NE border. This is associated with a deep longwave upper-level trough over the western half of the CONUS, with our region located under the left-exit region of a 100+ kt upper-level jet. This area of low pressure is expected to be impressively strong, with a central pressure on the order of 975 mb at its lowest. This would be at the bottom of the ECMWF ensemble climatological percentiles for MSLP! Ahead of the low, a tight pressure gradient is expected to develop along with strong boundary-layer heating will not only make for an impressive set up for severe storms, but also strong winds and high risk for fire spread. We will discuss the fire weather risk more in the Fire Weather section below, but let's break down the wind and severe storm threat: * STRONG WINDS: A tight pressure gradient and fairly deep boundary layer mixing due to some impressive warm air advection will lead to strong southeasterly winds, with gusts between 40 to 50 MPH expected across the area. Indeed, the latest HREF ensemble mean for wind gusts pegs this range for winds over the area before the line of convection moves through the area this evening. Given the strength of the winds, we will continue a Wind Advisory area-wide, valid from 1 PM this afternoon through 1 AM tonight. It does appear that a nocturnal southerly low-level jet (LLJ) of 50-60 kts is expected to develop over our region after the line of storms moves through, so winds aren't expected to drop off entirely tonight. In fact, we could even see a re-intensification of the winds late tonight and into the day Saturday, when another Wind Advisory could possibly be needed, especially across our southeast where boundary layer mixing will be deepest. * SEVERE WEATHER: CAM guidance remain in good agreement in progging a line of severe convection ahead of the mid-level shortwave impulse to move through our forecast area mainly for this evening, although there remains some slight uncertainty on the exact timing of the onset (6 or 7 PM tonight), but confidence remains high for an evening severe weather event. Concurrent with the squall line is the aforementioned LLJ, which should support deep-layer shear of 50 to 60 knots. Although instability appears to be fairly modest (500 to 1500 J/kg of surface- based CAPE per 14.12z HREF ensemble), the high levels of shear and dry atmosphere ahead of the squall line should help generate downward momentum of air-cooled air via downdraft CAPE, leading to strong support for damaging straight-lined winds of 60-80+ MPH! Additionally, embedded tornadoes are possible within this squall line, likely in the form of QLCS mesovortex tornadoes, given strong 0-3 km shear of 40-50 knots. Shear vectors are oriented more from south to north, so we can't rule out some tornadoes on the northern side of the line where convective elements are expected to arc to the west. One uncertainty is the degree of moisture return in the wake of the dry conditions this afternoon. As of 2 PM this afternoon, dew points over the area ranged from the middle 40s south to the lower 50s north. Any locations where recovered dew points into the lower 50s would have a better chance for tornadogenesis. Mid-level lapse rates around 7.5-8.5 degree C/km could also support some larger hail, although this is more of a secondary threat. One concerning factor with this line of storms is also the potential for some quick storm motions, with speeds in excess of 60 MPH! This means that conditions will deteriorate very quickly as the storms approach, so take any warnings that are issued seriously and take shelter quickly! Very warm conditions have also developed this afternoon, with 850 mb temperatures 2 to 3 standard deviations above normal for this time of the year, ushered in on the strong southeasterly winds, with 2 PM temperatures warming to the upper 70s to lower 80s before the line of storms moves through. These have already either hit or tied record daily high temperatures for today! Once the line of storms quickly moves off to the northeast this evening/tonight, there will be a relative lull in wind speeds tonight, despite our region remaining within the tight pressure gradient of the surface low. Winds tonight could still range between 30 to 40 MPH, with perhaps another bout of winds during the daylight hours Saturday. We will have to keep a close eye on the forecast for another day of Wind Advisory-level wind gusts, especially across our southeast where there will be a bit deeper mixing/momentum transport. && .LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/... Issued at 240 PM CDT Fri Mar 14 2025 The second half of the weekend will be blustery/cooler in the wake of the departing storm system. We'll see temperatures quickly moderate back well above normal early next week ahead of our next potential storm system slated for the middle of next week. There is some signal in ensemble and deterministic guidance of potentially another strong March storm system. Stay tuned! && .AVIATION /06Z TAFS THROUGH 06Z SUNDAY/... Issued at 1155 PM CDT Fri Mar 14 2025 VFR conditions will be found at the start of the period. Wrap- around low clouds and MVFR ceilings will overspread the terminals 10z-15z Saturday. S/SE winds will turn to the W/SW late tonight and Saturday and turn gusty at 15-30 kt, with some gust potential to 45 kt for a few hour period Saturday AM. A few showers are also possible, particularly near CID and DBQ. Conditions should return to VFR late Saturday afternoon through evening. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...None. IL...None. MO...None. && SHORT TERM...Schultz LONG TERM...McClure/Schultz AVIATION...McClure
Hazardous weather outlook, Mar 15, 12:02 AM CDT, 2 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 1202 AM CDT Sat Mar 15 2025 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-151100- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 1202 AM CDT Sat Mar 15 2025 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...REST OF TONIGHT Southwest winds will increase again late tonight into early Saturday morning, with gusts up to 40 MPH possible. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY Gusty southwest winds will linger Saturday morning, with gusts of 40 to 45 mph possible especially across northwest Illinois. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected to be needed for the rest of the night. 12
In the hours before
Local storm report, Mar 14, 9:22 PM CDT, 5 hours 21 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Quad Cities IA IL
922 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM Tstm Wnd Dmg Macomb 40.47N 90.68W
03/14/2025 McDonough IL Public
Sheriff department reported multiple
powerlines down throughout the county.
0905 PM Tstm Wnd Dmg Central City 42.21N 91.52W
03/14/2025 Linn IA Fire Dept/Rescue
A 12 foot tree uprooted.
0905 PM Tstm Wnd Gst Lowden 41.86N 90.92W
03/14/2025 M60 MPH Cedar IA CO-OP Observer
0855 PM Tstm Wnd Gst 4 SW Adair 40.38N 90.56W
03/14/2025 E65 MPH McDonough IL Public
Public report of 60 to 70 MPH wind gusts.
Some small branches reported down.
0853 PM Tstm Wnd Gst 1 W Manchester 42.48N 91.47W
03/14/2025 E65 MPH Delaware IA Trained Spotter
0840 PM Tstm Wnd Gst 2 E Bald Bluff 41.02N 90.81W
03/14/2025 E60 MPH Henderson IL Trained Spotter
Corrects time of occurrence for previous
tstm wnd gst report from 2 E Bald Bluff.
Estimated storm outflow gust.
0831 PM Tstm Wnd Gst 4 SE Blandinsville 40.52N 90.81W
03/14/2025 M81 MPH McDonough IL Trained Spotter
0821 PM Tstm Wnd Gst 1 W Kingston 40.99N 91.06W
03/14/2025 M77 MPH Des Moines IA Public
Branches down.
0815 PM Tstm Wnd Gst 4 WSW Mount Union 41.03N 91.45W
03/14/2025 E70 MPH Henry IA Trained Spotter
0812 PM Tstm Wnd Gst cedar Rapids Municipal 41.90N 91.70W
03/14/2025 M79 MPH Linn IA Other Federal
Corrects previous tstm wnd gst report from
cedar Rapids Municipal Airport. Report from
the control tower.
0806 PM Tstm Wnd Gst Burlington Regional Air 40.79N 91.13W
03/14/2025 M62 MPH Des Moines IA Public
ASOS equipment.
0805 PM Tstm Wnd Gst 2 NNE Ainsworth 41.31N 91.54W
03/14/2025 M62 MPH Washington IA Trained Spotter
0801 PM Tstm Wnd Gst 1 ENE Burlington 40.81N 91.10W
03/14/2025 M75 MPH Des Moines IA Trained Spotter
Measured on the riverfront and Main street.
0800 PM Tstm Wnd Gst Washington 41.30N 91.69W
03/14/2025 M78 MPH Washington IA Emergency Mngr
Measured at the Washington County EOC.
0755 PM Tstm Wnd Gst 1 S Washington Airport 41.27N 91.67W
03/14/2025 M67 MPH Washington IA AWOS
AWOS station KAWG Washington Arpt.
0753 PM Tstm Wnd Dmg Brighton 41.17N 91.82W
03/14/2025 Washington IA Trained Spotter
Spotter reporting power poles down in
Brighton Iowa.
0750 PM Tstm Wnd Gst 2 E Marengo 41.79N 92.04W
03/14/2025 M65 MPH Iowa IA Public
0748 PM Tstm Wnd Gst 2 N Oakland Mills 40.97N 91.62W
03/14/2025 M77 MPH Henry IA Trained Spotter
Wind equipment measurement.
0745 PM Tstm Wnd Gst 3 N Washington 41.34N 91.70W
03/14/2025 M74 MPH Washington IA Trained Spotter
Spotter reported a measured 74 mph wind gust
north of Washington on G36.
0737 PM Tstm Wnd Gst 2 W Nauvoo 40.56N 91.42W
03/14/2025 M63 MPH Lee IA Public
0734 PM Tstm Wnd Gst 1 S Stockport 40.84N 91.83W
03/14/2025 M61 MPH Van Buren IA Public
EM reported a 61 mph wind gust just south of
Stockport.
0715 PM Tstm Wnd Gst 1 SE Fairfield Municipa 41.03N 91.97W
03/14/2025 M60 MPH Jefferson IA AWOS
AWOS station KFFL Fairfield Arpt.
0710 PM Tstm Wnd Gst 1 W Medill 40.43N 91.78W
03/14/2025 E60 MPH Clark MO Law Enforcement
Relay of a 55 to 60 MPH thunderstorm wind
gust.
&&
HaaseLocal storm report, Mar 14, 9:27 PM CDT, 5 hours 16 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
927 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM Tstm Wnd Gst 4 WSW Newhall 41.96N 92.03W
03/14/2025 M60 MPH Benton IA Mesonet
Mesonet station RVHI4 Us-30 At Us-218.
&&Local storm report, Mar 14, 9:43 PM CDT, 5 hours before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
943 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0941 PM Tstm Wnd Gst Cambridge 41.30N 90.20W
03/14/2025 M70 MPH Henry IL Trained Spotter
&&
HaaseLocal storm report, Mar 14, 9:51 PM CDT, 4 hours 52 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
951 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0947 PM Tstm Wnd Gst 3 ENE Clinton 41.86N 90.19W
03/14/2025 M75 MPH Clinton IA Trained Spotter
&&
HaaseLocal storm report, Mar 14, 11:21 PM CDT, 3 hours 22 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Quad Cities IA IL
1121 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0947 PM Tstm Wnd Gst 3 ENE Clinton 41.86N 90.19W
03/14/2025 M75 MPH Clinton IA Trained Spotter
0941 PM Tstm Wnd Gst Cambridge 41.30N 90.20W
03/14/2025 M70 MPH Henry IL Trained Spotter
0920 PM Tstm Wnd Dmg Wilton 41.59N 91.03W
03/14/2025 Muscatine IA Amateur Radio
Windows broken out of a home along with a
patio table blown off the porch.
0905 PM Tstm Wnd Dmg Macomb 40.47N 90.68W
03/14/2025 McDonough IL Public
Sheriff department reported multiple
powerlines down throughout the county.
0905 PM Tstm Wnd Dmg Central City 42.21N 91.52W
03/14/2025 Linn IA Fire Dept/Rescue
A 12 foot tree uprooted.
0905 PM Tstm Wnd Gst Lowden 41.86N 90.92W
03/14/2025 M60 MPH Cedar IA CO-OP Observer
0855 PM Tstm Wnd Gst 4 SW Adair 40.38N 90.56W
03/14/2025 E65 MPH McDonough IL Public
Public report of 60 to 70 MPH wind gusts.
Some small branches reported down.
0853 PM Tstm Wnd Gst 1 W Manchester 42.48N 91.47W
03/14/2025 E65 MPH Delaware IA Trained Spotter
0840 PM Tstm Wnd Gst 2 E Bald Bluff 41.02N 90.81W
03/14/2025 E60 MPH Henderson IL Trained Spotter
Corrects time of occurrence for previous
tstm wnd gst report from 2 E Bald Bluff.
Estimated storm outflow gust.
0831 PM Tstm Wnd Gst 4 SE Blandinsville 40.52N 90.81W
03/14/2025 M81 MPH McDonough IL Trained Spotter
0821 PM Tstm Wnd Gst 1 W Kingston 40.99N 91.06W
03/14/2025 M77 MPH Des Moines IA Public
Branches down.
0815 PM Tstm Wnd Gst Columbus City 41.26N 91.37W
03/14/2025 M62 MPH Louisa IA Public
0815 PM Tstm Wnd Gst 4 WSW Mount Union 41.03N 91.45W
03/14/2025 E70 MPH Henry IA Trained Spotter
0812 PM Tstm Wnd Gst cedar Rapids Municipal 41.90N 91.70W
03/14/2025 M79 MPH Linn IA Other Federal
Corrects previous tstm wnd gst report from
cedar Rapids Municipal Airport. Report from
the control tower.
0806 PM Tstm Wnd Gst Burlington Regional Air 40.79N 91.13W
03/14/2025 M62 MPH Des Moines IA Public
ASOS equipment.
0805 PM Tstm Wnd Gst 2 NNE Ainsworth 41.31N 91.54W
03/14/2025 M62 MPH Washington IA Trained Spotter
0801 PM Tstm Wnd Gst 1 ENE Burlington 40.81N 91.10W
03/14/2025 M75 MPH Des Moines IA Trained Spotter
Measured on the riverfront and Main street.
0800 PM Tstm Wnd Gst Washington 41.30N 91.69W
03/14/2025 M78 MPH Washington IA Emergency Mngr
Measured at the Washington County EOC.
0755 PM Tstm Wnd Gst 1 S Washington Airport 41.27N 91.67W
03/14/2025 M67 MPH Washington IA AWOS
AWOS station KAWG Washington Arpt.
0753 PM Tstm Wnd Dmg 1 NNW Noble 41.18N 91.62W
03/14/2025 Washington IA Emergency Mngr
Turkey house lost roof and blown onto the
road and pulling on power lines/poles.
Multiple poles down in the area of the
turkey farm and along a line towards
Brighton. Two power poles on fire. Time
estimated.
0753 PM Tstm Wnd Dmg Brighton 41.17N 91.82W
03/14/2025 Washington IA Trained Spotter
Spotter reporting power poles down in
Brighton Iowa.
0750 PM Tstm Wnd Gst 2 E Marengo 41.79N 92.04W
03/14/2025 M65 MPH Iowa IA Public
0748 PM Tstm Wnd Gst 2 N Oakland Mills 40.97N 91.62W
03/14/2025 M77 MPH Henry IA Trained Spotter
Wind equipment measurement.
0745 PM Tstm Wnd Gst 3 N Washington 41.34N 91.70W
03/14/2025 M74 MPH Washington IA Trained Spotter
Spotter reported a measured 74 mph wind gust
north of Washington on G36.
0737 PM Tstm Wnd Gst 2 W Nauvoo 40.56N 91.42W
03/14/2025 M63 MPH Lee IA Public
0735 PM Tstm Wnd Gst 4 WSW Newhall 41.96N 92.03W
03/14/2025 M60 MPH Benton IA Mesonet
Mesonet station RVHI4 Us-30 At Us-218.
0734 PM Tstm Wnd Gst 1 S Stockport 40.84N 91.83W
03/14/2025 M61 MPH Van Buren IA Public
EM reported a 61 mph wind gust just south of
Stockport.
0715 PM Tstm Wnd Gst 1 SE Fairfield Municipa 41.03N 91.97W
03/14/2025 M60 MPH Jefferson IA AWOS
AWOS station KFFL Fairfield Arpt.
0710 PM Tstm Wnd Gst 1 W Medill 40.43N 91.78W
03/14/2025 E60 MPH Clark MO Law Enforcement
Relay of a 55 to 60 MPH thunderstorm wind
gust.
&&
HaaseLocal storm report, Mar 14, 11:59 PM CDT, 2 hours 44 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
1159 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1028 PM Tstm Wnd Gst Tampico 41.63N 89.79W
03/14/2025 M60 MPH Whiteside IL Public
Measured from personal weather station. Time
estimated.
&&
MTFThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 7:41 PM CDT | Severe Thunderstorm Warning | DVN | Hancock, Henderson | 49 min |
| Mar 14, 8:07 PM CDT | Severe Thunderstorm Warning | DVN | Hancock, McDonough, Warren | 53 min |
| Mar 14, 8:18 PM CDT | Severe Thunderstorm Warning | DVN | Hancock, Henderson, McDonough, Mercer, Rock Island, Warren | 57 min |
| Mar 14, 8:37 PM CDT | Severe Thunderstorm Warning | DVN | Hancock, Henderson, McDonough, Mercer, Warren | 38 min |
| Mar 14, 8:46 PM CDT | Tornado Warning | DVN | McDonough, Warren | 29 min |
| Mar 14, 9:08 PM CDT | Severe Thunderstorm Warning | DVN | Bureau, Carroll, Henry, Mercer, Rock Island, Warren and 1 more | 52 min |
| Mar 14, 9:17 PM CDT | Severe Thunderstorm Warning | DVN | McDonough, Warren | 28 min |
| Mar 14, 9:26 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Mercer, Rock Island, Whiteside | 49 min |
| Mar 14, 9:53 PM CDT | Severe Thunderstorm Warning | DVN | Carroll, Jo Daviess, Rock Island, Stephenson, Whiteside | 82 min |
| Mar 14, 9:58 PM CDT | Severe Thunderstorm Warning | DVN | Bureau, Henry, Putnam, Rock Island | 77 min |
Nearby
Wind Advisories in Illinois, 2025Every wind advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.